# SDR DALA2023081506629

- Difficulty date: August 15, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 73,518 hours, 34,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:25D. CORRECTIVE ACTION: REPLACED LAMP ASSY. OK FOR SERVICE. (2918534)
